# SDR DHL2005751004

- Difficulty date: August 23, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL WITH GEAR EXTENDED, THE RED LEFT GEAR UNSAFE LIGHT ILLUMINATED  ALONG WITH NORMAL 3 GREEN INDICATIONS.  CLEANED LEFT MAIN GEAR PROX SWITCH SYSTEM, OPS CK NORMAL IAW M/M 32-61-01.
